Jan 30, 2009 - 10:13 am
Here is my story. I am also looking for a warrior. I was a kidney donor Dec 2006. Ten months laterI was diagnosed with Sstage 4 nasopharangeal carcinoma. With such extensive testing to be an organ donor for my brother, how could I be sick. Through IMRT radiatin and very aggressive chemo-Cisplatin and 5Fu, I appear to now be in remission. The side effects are numerous, hearing loss in both ears, distoreted taste, no saliva, neuropathy in feetsoI stumbel, but the worst has been weakness in my right arm to wear i can't even lift a bagof flour, I can no longer type,button my clothes, pt on jewelry, I drop and breakthings, and on and on. I am now home and not going to be able to go back to work as I am ...was a h ig hly skilllled administrator. I nam looking for others too who have had such seveeeeeere neuropathy. I can live with all the other side effects, but this one really has effected my daily life. I also have frequent boutsof tongue parlyzation which ofcourse takes away my ability to nspeak forvery shortpeiodsof time. Any one else have that?I know we must nall be strong and look at it as though this was the price we paid to nlive. And I'd rather be alive. I am 49. Sorry about the typos.